A generalization of Jacobi's derivative formula to dimension two.
Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 125-136
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1988__392_153084,
author = {David Grant},
title = {A generalization of {Jacobi's} derivative formula to dimension two.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {125--136},
year = {1988},
volume = {392},
zbl = {0646.14033},
url = {http://geodesic.mathdoc.fr/item/JRAM_1988__392_153084/}
}
David Grant. A generalization of Jacobi's derivative formula to dimension two.. Journal für die reine und angewandte Mathematik, Tome 392 (1988), pp. 125-136. http://geodesic.mathdoc.fr/item/JRAM_1988__392_153084/